# SDR SWAA2023010481227

- Difficulty date: December 13, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CABIN PANEL 241BF AT LOWER EDGE HAS COMPOSITE DISBONDED LAYERS.  PREPARED FLOOR PANEL #241BF AT DAMAGED AREA FOR REPAIR PER B737 SRM 53-00-50-2R-1 PARA 3.C.  REPAIRED FLOOR PANEL #241BF IAW SRM 53-00-50-2R-1.
